# SDR 04FDEA02808

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP, OB AFT HINGE IB PIVOT HOLE CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMTS PER CMM 57-52-03, PAGES 442 TO 443.  ORIGINAL DIAMETER= 1.289, FINAL DIAMETER= 1.291.  COMPLIED WITH FEDEX EA 1-5750-79749
